# SDR ABXA9500031

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591142747
- Condition: Cracked
- Location: Fs 955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FUSELAGE SKIN CRACKED AT STA'S 945 THROUGH 965, JUST BELOW LONGERON 14L.  REPAIRED SKIN IAW ABX REA D953-10758-MR.
